ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > Blogs > annelyse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Rate this Entry

Just started Strattera

Posted 11-09-08 at 02:50 PM by annelyse
Hi, I am new to this site. I just recently have been diagnosed with anxiety, depression and ADHD and my psychiatrist put me on strattera (18mg to start then 2 a day after a week). I just started 3 days ago and I am a little concerned about the side effects:
1. dizzyness, feel like fainting every time I get up.
2. irritability; this has always been a big issue with me and i feel like I am more so since I've started on the med.
3. sleepy: i thought since strattera was marketed to help ADHD i would be able to be focused and more motivated. I still procrastinate on school work as usual. I want to sleep all the time but when I try, it's hard to actually get to sleep.
Has anyone who's taken strattera experienced these side effects and do they go away after a couple of weeks when the drug works into your system? I really haven't noticed any positive results yet and I'm a little concerned....
Facebook Twitter Submit "Just started Strattera" to Digg Submit "Just started Strattera" to del.icio.us Submit "Just started Strattera" to StumbleUpon Submit "Just started Strattera" to Google
Posted in Uncategorized
Views 2226 Comments 2 Email Blog Entry
« Prev     Main     Next »
Total Comments 2

Comments

  1. Old
    When trying to find the right drug for me, Strattera was the second one my doctor had tried on me. I would feel very sick for 30 min, even when taking it on a full stomach, be fine for a 3 hour college, then come home and take a 4 hour nap, even when I had plenty of sleep. I tried it for a week before switching to Vyvanse (sp) which works better for me.
    Posted 11-16-08 at 06:28 PM by jddunbar jddunbar is offline
  2. Old
    strattera made me feel very depressed, kind of like i was in a fog all day. a bit more sleepy i would say so. I was on the drug for about 30 days and symptoms did not get better. In the first few days you might have stomach problems but that went away for me. This drug did not help much and I can see why they say to look out for suicide when taking it.
    Posted 12-08-08 at 11:23 PM by deluiseand87 deluiseand87 is offline
 
Total Trackbacks 0

Trackbacks


All times are GMT -4. The time now is 06:44 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums